# SDR IPXA11564920

- Difficulty date: February 13, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C14,  NR 3 SLAT EXTERNAL LOWER SKIN T/E CHAFED AT SEVERAL AREAS.     REMOVED DAMAGE 2.7" X .7" AND HOT BOND REPAIRED IAW SRM 51-70-10.
